File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Parameter estimation for reflected Ornstein–Uhlenbeck processes with discrete observations

TitleParameter estimation for reflected Ornstein–Uhlenbeck processes with discrete observations
Authors
Issue Date2015
PublisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=1387-0874
Citation
Statistical Inference for Stochastic Processes, 2015, v. 18 n. 3, p. 279-291 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/217073
ISSN
2015 SCImago Journal Rankings: 0.429

 

DC FieldValueLanguage
dc.contributor.authorHu, Y-
dc.contributor.authorLee, C-
dc.contributor.authorLee, MH-
dc.contributor.authorSong, J-
dc.date.accessioned2015-09-18T05:47:28Z-
dc.date.available2015-09-18T05:47:28Z-
dc.date.issued2015-
dc.identifier.citationStatistical Inference for Stochastic Processes, 2015, v. 18 n. 3, p. 279-291-
dc.identifier.issn1387-0874-
dc.identifier.urihttp://hdl.handle.net/10722/217073-
dc.languageeng-
dc.publisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=1387-0874-
dc.relation.ispartofStatistical Inference for Stochastic Processes-
dc.titleParameter estimation for reflected Ornstein–Uhlenbeck processes with discrete observations-
dc.typeArticle-
dc.identifier.emailSong, J: txjsong@hku.hk-
dc.identifier.authoritySong, J=rp01700-
dc.identifier.doi10.1007/s11203-014-9112-7-
dc.identifier.hkuros253547-
dc.identifier.volume18-
dc.identifier.issue3-
dc.identifier.spage279-
dc.identifier.epage291-
dc.publisher.placeNetherlands-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats